# SDR DALA2019121607321

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 97,248 hours, 13,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE DURING SERVICE CHECK. REPLACED DEFECTIVE POWER PACK. SYSTEM OPERATION IS NORMAL.
